mental-health-icon
Mild depression
I went to a.psychiatrist and assessed me for a mild.depression. he gave me setraline(zosert) as my anti depressant. I took one tablet last night at around 8 30 pm after meal but after 2 hours when i was in bed i felt numb in my face, i had palpitations, and sweatungs esp in my palms and feet. My blod pressure rise to 157/97 . What might be wrong?
37 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Medicines do have some side effects which are not uniformly experienced by all, which makes it difficult for a Psychiatrist to select one. Sertraline is otherwise a very safe medicine but if you are experiencing any undue side effects then please consult your psychiatrist to either reduce the dose or change the medicine altogether after a clinical evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Sometimes this can happen with sertraline. What dose of sertraline are you on ? Either your dose needs to be reduced or your medicines will have to be changed. Please see your Psychiatrist in person or online.
Next Steps
Skip the dose of Zosert and consult a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.